# SDR 11060230

- Difficulty date: November 13, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N228A
- Make and model: Beech H-18
- Aircraft serial: BA629
- Aircraft time: 32,417 hours, 49,930 cycles
- Engine: Garrtt TPE33110UA
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Flamed Out
- Location: Lt & Rt
- Part time: 32,417 hours, 32,417 cycles
- Stage of operation: CR
- How discovered: C
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

BOTH ENGINES FLAMED OUT. INSPECTION DID NOT REVEL ANY MECHANICAL MALFUNCTION.  AIRCRAFT LANDED SAFELY.  DID NOT RELIGHT ON THEIR OWN.
